Mots-clés : permutations, infinite permutations.
@article{SEMR_2012_9_a21,
author = {A. \`E. Frid},
title = {Fine and {Wilf{\textquoteright}s} theorem for permutations},
journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
pages = {377--381},
year = {2012},
volume = {9},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SEMR_2012_9_a21/}
}
A. È. Frid. Fine and Wilf’s theorem for permutations. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 9 (2012), pp. 377-381. http://geodesic.mathdoc.fr/item/SEMR_2012_9_a21/
[1] S. Avgustinovich, A. Frid, T. Kamae, P. Salimov, “Infinite permutations of lowest maximal pattern complexity”, Theoret. Comput. Sci., 412 (2011), 2911–2921 | DOI | MR | Zbl
[2] N. J. Fine and H. S. Wilf, “Uniqueness theorems for periodic functions”, Proc. Amer. Math. Soc., 16 (1965), 109–114 | DOI | MR | Zbl
[3] D. G. Fon-Der-Flaass, A. E. Frid, “On periodicity and low complexity of infinite permutations”, European J. Combin., 28 (2007), 2106–2114 | DOI | MR | Zbl
[4] A. Frid and L. Zamboni, “On automatic infinite permutations”, Theoret. Inf. Appl., 46 (2012), 77–85 | DOI | MR | Zbl
[5] M. Lothaire, Combinatorics on words, Addison-Wesley Publishing Co., 1983 | MR | Zbl
[6] M. A. Makarov, “On permutations generated by infinite binary words”, Sib. Electron. Mat. Izv., 3 (2006), 304–311, [in Russian, English abstract] | MR | Zbl
[7] J. O. Shallit, 50 Years of Fine and Wilf, invited talk at University of Turku, Finland, November 2011; slides available at http://www.cs.uwaterloo.ca/~shallit/Talks/wilf5.pdf